# SDR DALA2024112611229

- Difficulty date: November 26, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 59,091 hours, 42,349 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Disconnected
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GIRT BAR RETAINER WITH THE CABLE WAS DISCONNECTED FROM THE SLIDE BUSSLE. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. *** CONTRACT MAINTENANCE EVENT - OCM: 291111 *** REATTACHED GIRT BAR RETAINER AND CABLE PER B717 AMM 25-61. ALL CHECKS GOOD. OK FOR SERVICE. (LP #4285690)
